A member asked:

If vomiting is a symptom of reye's syndrome, how long after taking aspirin would that start?

4 doctors weighed in across 2 answers
Dr. Pankaj Vij answered

Specializes in

A few hours: Reyes syndrome is caused by aspirin intake by children And vomiting can start within a few hours.

Answered 8/16/2014

3.8k views

Thank
Dr. Paul Grin answered

Specializes in Pain Management

Not likely: Reye's syndrome is generally considered a childhood disease. It comes from giving aspirin to a child during a viral infection. Unfortunately, most over-the-counter (OTC) analgesic medications have not been specifically approved for children and frequently carry warnings against using these drugs in children under 16 years of age. Take care.

Answered 10/29/2014

3.6k views

Thank

Related Questions

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...